MathSciNet Relay Station
MathSciNet bibliographic data
MR15802 48.0X
Soloviov, P. Sur un problème géométrographique lié au tracé de la parabole. (Ukrainian) Nauk.-Doslid. Inst. Mat. Meh. Harkiv. Univ. Geometričniĭ Zbirnik 2, (1940). 145–151.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement